# SDR SIMA2018082703002

- Difficulty date: August 3, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,505 hours, 28,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT FUSELAGE SKIN WAS CRACKED AT FRAME 75, ABOVE STRINGER 2L.  REPAIRED THE SKIN IAW SRM 53-31-01 ITEM 11 FIG 219
